# SDR CA111212015

- Difficulty date: December 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 41,577 hours
- Engine: Pwa JT8D15
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Part number: 65178234
- Condition: Bypassing
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI WHEN FLAPS EXTENDED HYD A SYS PRESS WENT TO 1500 PSI & BOTH A SYS LOW PRESS LIGHTS CAME ON.  UPON REMOVAL OF RUDDER MODULE FOUND TEFLON BACK UP RING OUT OF PLACE & WOUND UP INSIDE THE LINE FITTING PORT.  REPAIR VENDOR REQUESTED TO SEND STRIP REPORT.  UNIT REPLACED & OPERATION CHECKED NORMAL.
